GARCH型モデルと Realized Volatility を用いたTOPIX日次リターンの非線形性の検証  [in Japanese] Testing Nonlinear Dependence of TOPIX Daily Returns Using GARCH Models and Realized Volatility  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • Journal of the Japan Statistical Society Japanese issue

    Journal of the Japan Statistical Society Japanese issue 39(1), 65-94, 2009-09-01

    日本統計学会

References:  27

Codes

  • NII Article ID (NAID)
    110007482354
  • NII NACSIS-CAT ID (NCID)
    AA11989749
  • Text Lang
    JPN
  • Article Type
    REV
  • ISSN
    03895602
  • NDL Article ID
    10502750
  • NDL Source Classification
    ZD43(経済--統計)
  • NDL Call No.
    Z3-1003
  • Data Source
    CJP  NDL  NII-ELS  NDL-Digital 
Page Top